Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Functional analysis and nonlinear differential equations


Authors: L. Cesari and R. Kannan
Journal: Bull. Amer. Math. Soc. 79 (1973), 1216-1219
MSC (1970): Primary 47H15
DOI: https://doi.org/10.1090/S0002-9904-1973-13385-3
MathSciNet review: 0333861
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Brezis, Équations et inéquations non-linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier (Grenoble) 18 (1968), fasc. 1, 115-175. MR 42 #5113. MR 270222
  • 2. F. E. Browder, Nonlinear functional analysis and nonlinear integral equations of Hammerstein and Urysohn type, Contributions to Nonlinear Functional Analysis, Math. Research Center, Madison, Wisconsin, 1971. MR 394340
  • 3. F. E. Browder, Problèmes non-linéaires, Séminaire de Mathématiques Supérieures, no. 15 (Été, 1965), Les Presses de l'Université de Montréal, Montréal, Que., 1966. MR 40 #3380. MR 250140
  • 4. L. Cesari, Functional analysis and Galerkin's method, Michigan Math. J. 11 (1964), 385-414. MR 30 #4047. MR 173839
  • 5. L. Cesari, Nonlinear analysis, Bressanone, CIME lecture notes, 1972. MR 407672
  • 6. P. Hess, On nonlinear equations of Hammerstein type in Banach spaces, Proc. Amer. Math Soc. 30 (1971), 308-312. MR 43 #7980. MR 282268
  • 7. I. I. Kolodner, Equations of Hammerstein type in Hilbert space, J. Math. Mech. 13 (1964), 701-750. MR 30 #1415. MR 171184

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15

Retrieve articles in all journals with MSC (1970): 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13385-3

American Mathematical Society